DOI QR코드

DOI QR Code

Nearly k-th Partial Ternary Quadratic *-Derivations

ARSLAN, BERNA;INCEBOZ, HULYA;GUVEN, ALI

  • Received : 2015.01.22
  • Accepted : 2015.05.27
  • Published : 2015.12.23

Abstract

The Hyers-Ulam-Rassias stability of the k-th partial ternary quadratic derivations is investigated in non-Archimedean Banach ternary algebras and non-Archimedean $C^*$-ternary algebras by using the fixed point theorem.

Keywords

Partial ternary quadratic derivation;non-Archimedean ternary algebra;Hyers-Ulam-Rassias stability;fixed point alternative;non-Archimedean $C^*$-ternary algebra

References

  1. L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal Pure Appl. Math., 4(1)(2003), 1-7.
  2. L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber., 346(2004), 43-52.
  3. Y. Cho, R. Saadati and J. Vahidi, Approximation of homomorphisms and derivations on non-Archimedean Lie $C^*$-algebras via fixed point method, Discrete Dynamics in Nature and Society 2012, Article ID373904(2012), 1-9.
  4. P. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Company, New Jersey, Hong Kong, Singapore and London, 2002.
  5. J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on the generalized complete metric space, Bull. Amer. Math. Soc., 126(1968), 305-309.
  6. M. Eshaghi, M. B. Savadkouhi, M. Bidkham, C. Park and J. R. Lee, Nearly partial derivations on Banach ternary algebras, J. Math. Stat., 6(4)(2010), 454-461. https://doi.org/10.3844/jmssp.2010.454.461
  7. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl., 184(1994), 431-436. https://doi.org/10.1006/jmaa.1994.1211
  8. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U. S. A., 27(1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  9. D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.
  10. A. Javadian, M. E. Gordji and M. B. Savadkouhi, Approximately partial ternary quadratic derivations on Banach ternary algebras, J. Nonlinear Sci. Appl., 4(1)(2011), 60-69. https://doi.org/10.22436/jnsa.004.01.06
  11. T. Miura, G. Hirasawa and S.-E. Takahasi, A perturbation of ring derivations on Banach algebras, J. Math. Anal. Appl., 319(2006), 522-530. https://doi.org/10.1016/j.jmaa.2005.06.060
  12. A. K. Mirmostafaee, Hyers-Ulam stability of cubic mappings in non-Archimedean normed spaces, Kyungpook Math. J., 50(2010), 315-327. https://doi.org/10.5666/KMJ.2010.50.2.315
  13. M. Mirzavaziri and M. S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc., 37(2006), 361-376. https://doi.org/10.1007/s00574-006-0016-z
  14. M. S. Moslehian, Hyers-Ulam-Rassias stability of generalized derivations, Int. J. Math. Sci., Article ID 93942(2006), 1-8.
  15. A. Najati and M. B. Moghimi, Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces, J. Math. Anal. Appl., 337(2008), 399-415. https://doi.org/10.1016/j.jmaa.2007.03.104
  16. A. Najati and C. Park, Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation, J. Math. Anal. Appl., 335(2007), 763-778. https://doi.org/10.1016/j.jmaa.2007.02.009
  17. C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl., 275(2002), 711-720. https://doi.org/10.1016/S0022-247X(02)00386-4
  18. C. Park, On an approximate automorphism on a $C^*$-algebra, Proc. Amer. Math. Soc., 132(2004), 1739-1745. https://doi.org/10.1090/S0002-9939-03-07252-6
  19. C. Park and J. M. Rassias, Stability of the Jensen type functional equation in $C^*$-algebras: a fixed point approach, Abstr. Appl. Anal., 2009, Article ID 360432(2009), 1-17.
  20. C. Park and T. M. Rassias, Homomorphisms in $C^*$-ternary algebras and $JB^*$-triples, J. Math. Anal. Appl., 337(2008), 13-20. https://doi.org/10.1016/j.jmaa.2007.03.073
  21. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  22. Th. M. Rassias, Functional Equations, Inequalities and Applications, Kluwer Academic Publishers Co., Dordrecht, Boston, London, 2003.
  23. P. Semrl, The functional equation of multiplicative derivation is superstable on standard operator algebras, Integ. Equ. Oper. Theory, 18(1994), 118-122. https://doi.org/10.1007/BF01225216
  24. S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Science ed., Wiley, New York, 1940.